Author Topic: Stroke like sensation anyone?  (Read 172 times)

[Buddie]

Stroke like sensation anyone?
« on: June 07, 2022, 10:00:04 pm »
Man these symptoms keep turning into other things, is this normal?

Started off with head pressure, now I have this very scary sensation in my head which then triggers other symptoms. My jaw feels like it's heavy and drooping, face feels full, left arm feels heavy/drooping, my vision is bad and off and my head feels heavy with this "On the edge of something bad" happen feeling. Is there anyone who's experienced this before?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Stroke like sensation anyone?
« Reply #1 on: June 07, 2022, 11:42:00 pm »
I started to get these symptoms my third taper attempt in 2021. It was very scary with the numbness in my face, jaw, left armóthe heaviness too. I never felt anything like it before. I woke up in the middle of the night with it abs was going to call 911, because I was certain it must be a stroke, but my wife took my phone and I was pretty much paralyzed. Now Iíve had these symptoms on and off. Itís unbelievable what this drug does to the body. Are your symptoms intermittent?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Stroke like sensation anyone?
« Reply #2 on: June 08, 2022, 12:28:28 am »
This is one of the most worrisome things with these horrid drugs and all the bizarre sxs. They can make you feel like you are having a true medical emergency, when you are in fact not.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.